# SDR AALA202109220608

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing
- Aircraft serial: 44481
- Aircraft time: 1,370 hours, 608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 17ABC ROW EMERGENCY ROW SEAT LIGHTING IS LOOSE. RE-SECURED SEAT 17ABC ROW EMERGENCY LIGHT PER AMM 25-22-00.
